# SDR USAA920071347

- Difficulty date: December 6, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516981
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - STRINGER CRACKED AT BS 907, S4L.  REMOVED AND REPLACED STRINGER SPLICE AT BS 907, S4L  IAW B737-300 SRM 51-40-02-0G FIG 8, 3, AND 12.
